# SDR FDEA201204091327

- Difficulty date: April 9, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458823
- Condition: Damaged
- Location: Bs 720a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BS 720A BELOW STR 15L HAS A PREVIOUS BLEND OUT.  FOUND OUT OF LIMITS IAW IAW SRM 53-30-1 FIG 1, CUT OUT DAMAGED AREA,   FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3, FIG 3, SRM 53-30-2, FIG 2 AND SRM 51-30-2.
